# SDR YENA2019082620477

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 50,945 hours, 18,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 652. DURING WEEKLY CHECK DISCOVERED EMERGENCY LIGHTS AT SEAT 1ABC AND 7ABC EXTINGUISHED.   R & R OF SEAT 1ABC EMERGENCY LIGHT ASSY. OPS CHECK OK. R & R OF SEAT 7ABC EMERGENCY LIGHT ASSY AND SEAT 7ABC CONNECTING HARNESS 7260VC A. REF AMM 33-51-19 AND ESPM 20-44-10. ALL OPS TESTS PASSED OK FOR SVC.
